Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what about Truvada + Sustiva?
Feb 22, 2009

My partner has been taking Truvada and sustiva for 16 months. He's ok, he's got 500 CD4 and under 50 of viral load. However I have noticed little changes in his face...not really lipoatrophy but circles under his eyes, you know when you wake up in the morning after drinking night before? the same thing.. My question is: is that a sympton that he's going to have facial lipoatrophy? Truvada + Sustiva is a good combination to avoid facil lipoatrophy? thanks a lot

Response from Dr. Pierone

Hello, and thanks for posting.

Truvada and Sustiva appears to be less likely to produce facial lipoatrophy compared with other combinations. This is not to say that patients will not develop facial lipoatrophy on Truvada/Sustiva, but the risk is low. Also, this regimen (aka Atripla) is arguably the current gold standard for treatment of HIV infection.

Good luck!



Previous
Salivary gland swelling and restarting Trivizir
Next
oral diabetes drugs for wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement